# SDR CALA2009082600497

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 17,685 hours, 5,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA FLOOR STA 986.5 RBL 42.  CUT OUT DAMAGED SECTION OF FLOORBEAM, FABBED REPAIR PIECES, TREATED, PRIMED AND INSTALLED IN REF TO ECRA 5321-01429 AND ECRA 5321-01684.
